Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does candida cause tingling sensation in my lips?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
Can candidia dying cause your lips to tingle?
Posted Fri, 31 Jan 2014 in Infections
Answered by Dr. Prasad 29 minutes later
Brief Answer: I don't think they are related... Detailed Answer: Hi, I don't feel tingly lips is related to candida infection. You have not mentioned which part of the body was / is affected with candida and whether you persist to have any infection left there. I wouldn't be bothered if it was an occasional tingling. But if you continue to have severe tingles I would look for allergies and vitamin deficiency before relating to an infection. Hope this helps. Let me know if you need clarifications.' Regards
Above answer was peer-reviewed by
Follow-up: Does candida cause tingling sensation in my lips? 58 minutes later
The tingling is in my lips and it continously happens. I am gluten free, diary free, and soy free. I am also going through hypothyroidism. These are also break outs i am getting.
Answered by Dr. Prasad 3 hours later
Brief Answer: Visiting a dermologist would be appropriate.. Detailed Answer: Hi, I reviewed both the pictures sent. Well, I'm unable to clearly appreciate those lesions. The light reflection and close clubbing of individual blemishes/active lesions make it extremely difficult to arrive at a diagnosis. I would encourage you to see your doctor if not a dermologist to identify the problem. Grossly if these are multiple reddish/vesicles or blistering lesions combined with tingles, I would consider herpes as most likely. Your doctor should be able to exclude this possibility with local examination. I am against you using a topical agent until you see the doctor. They can alter it's appearance leading to a wrong diagnosis. If tingles are severe I would start you on vitamin b12 supplements. Benadryl can be used for soothening this irritation. You may get these drugs over the counter. Hypothyroidism is unlikely to be related. But it is wise to get it checked if the last test was more than 6 months ago. Hope it helps. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor